Funko Pop! Figures Have Landed At TruffleShuffle!

Taking the site by storm, we’re sooo excited to finally reveal our totally epic, totally colourful and completely amazing new collection of Funko Pop! figures.

Since their first launch back in 2010, these amazing little Pop! figures have become so sought-after and come in an ever-growing range of characters and licences! If it’s cool, there’s a Funko Pop! for it!

Selecting the best of the best, we have hand-picked some of our very favourite available to create a super TruffleShuffle collection of our own which you can snap up too.
Take a look and see what we’ve managed to get our hands on…

Game of Thrones

Sniffing out the best from Westeros, these ace Game of Thrones Funko Pops! might be small in size, they’re HUGE in character!

Fraggle Rock 

Continue reading “Funko Pop! Figures Have Landed At TruffleShuffle!”

It’s an exclusive! New Alien TShirts Now Onboard!

“I admire its purity. A survivor. Unclouded by conscience, remorse, or delusions of morality”There’s only one thing more deadly than the Aliens aboard the Nostromo, and that’s our killer new Alien TShirts!

Showcasing the original artwork for this classic 1979 science-fiction horror movie, our hearts are racing just looking at them!

A cool 30 years on, we’re still feeling the shivers down our spine from the true icon of the big screen.
Following the story of the crew aboard the Nostromo space ship, the story sees them awoken mid-way through their journey after a distress call. the action soon heats up when they discover the alien nest, now the crew must fight for their very survival.

Alien Retro Movie Poster Black T-Shirt

Continue reading “It’s an exclusive! New Alien TShirts Now Onboard!”

The Weekly Retro Movie Rundown 195

The the beard of Zeus! It’s only another retro movie filled weekend!

Like a keen and very armature paintball team who are geared up and ready to rumble, we find ourselves faced with another round of adrenaline fuelled mayhem. Firing out what can only be described as a flood of paintballs at anything that moves and plenty of things that don’t, we’ll run, jump and hide our way to victory like many action movie heroes before us.

Have a happy retro weekend!

SATURDAY 7th May

.
School for Scoundrels (1960) BBC2 10:30am-12:00pm (1 hour 30 minutes)
A timid company owner is pushed around by his employees, deceived by a car salesman, humiliated by a waiter and finally loses his girlfriend to a dastardly rival. Salvation comes in the form of an unusual college dedicated to teaching students how to succeed through being manipulative and devious, and he sets about getting even with his enemies. Comedy, starring Ian Carmichael, Terry-Thomas, Alastair Sim and Janette Scott.

No Name on the Bullet (1959) ITV4 12:50pm-1:50pm (1 hour)
A hired gunslinger causes the inhabitants of a small town to relive their guilty pasts as they each wonder who he has been employed to kill, leading to a series of deadly confrontations as they try to outflank him. Western, starring Audie Murphy, Joan Evans, Charles Drake and RG Armstrong.

Three Men and a Little Lady (1990) 5STAR 1:45pm-3:50pm (2 hours 5 minutes)
Bachelor Jack and his two best buddies have brought up his baby Mary since she was left in their care by her mother, Sylvia. Now that Mary is five years old, Sylvia believes she needs a more conventional upbringing and decides to accept a marriage proposal from an English aristocrat, leaving the trio of dads rushing to stop the wedding. Comedy sequel, with Tom Selleck, Ted Danson and Steve Guttenberg.

Despicable Me (2010) ITV 2:30pm-4:30pm (2 hours)
A criminal mastermind hopes to seal his reputation as the greatest villain of them all by stealing the moon. First he needs to get his hands on a shrinking ray owned by a rival evil genius, and adopts three orphan girls to help him – but finds that fatherhood brings out his long-buried caring side. Animated comedy, with the voices of Steve Carell, Jason Segel, Russell Brand and Julie Andrews.

Minion Merchandise

The Karate Kid Part II (1986) Comedy Central 3:00pm-5:15pm (2 hours 15 minutes)
High-kicking teenager Daniel accompanies his venerable mentor Mr Miyagi when he returns to the Japanese province of Okinawa to visit his dying father. However, an old rival of Miyagi’s is waiting for them, while Daniel is drawn into a vicious conflict with their enemy’s own karate protege. Martial arts sequel, starring Ralph Macchio, Pat Morita and Yuji Okumoto.

The Karate Kid TShirts

School of Rock (2003) Film4 4:25pm-6:35pm (2 hours 10 minutes)
A slobbish guitarist dreams of stardom, but his hopes are dashed when the other members of his band kick him out. Struggling to make ends meet, he takes a job as a supply teacher at an exclusive private school, and sets about moulding his pupils into rock gods. Comedy from director Richard Linklater, starring Jack Black, Joan Cusack, Mike White and Sarah Silverman.

Fun Fact: The idea for the movie came when writer Mike White moved into an apartment next to Jack Black. White would often find Jack Black running naked through the halls or blasting much of the music featured in the movie at full volume.

You’ve Got Mail (1998) ITV2 5:05pm-6:10pm (1 hour 5 minutes)
Two rivals in the bookshop business fall in love over the internet, unaware they know and dislike each other in the real world. While things remain frosty in person, the pair’s anonymous online relationship continues to blossom. Romantic comedy, starring Tom Hanks, Meg Ryan, Greg Kinnear, Parker Posey and Dabney Coleman.

Smokey and the Bandit II (1980) Dave 4:55pm-7:00pm (2 hours 5 minutes)
The maverick haulier must overcome a crisis of confidence when he and his friends are hired to transport a pregnant elephant to Texas, a mammoth task that proves far from easy, especially with their old enemy in hot pursuit. Road comedy, with Burt Reynolds, Jackie Gleason, Jerry Reed, Dom DeLuise and Sally Field.

The ‘Burbs (1989) 5STAR 6:00pm-8:00pm (2 hours)
The arrival of secretive neighbours sparks an unhealthy curiosity in a group of friends, leading them to go to bizarre lengths to discover the truth about the newcomers. However, their investigations take an even weirder twist when they begin to suspect their unseen fellow suburbanites are part of a cannibalistic cult. Joe Dante’s black comedy, starring Tom Hanks, Bruce Dern, Carrie Fisher, Corey Feldman and Henry Gibson.

On Her Majesty’s Secret Service (1969) ITV4 7:00pm-8:10pm (1 hour 10 minutes) 2 parts
James Bond is sent on a mission to track down master criminal and arch-enemy Blofeld, who is intent on destroying world peace by means of a lethal virus unless he receives an international amnesty for his crimes. Spy adventure, starring George Lazenby in his only outing as 007, alongside Telly Savalas, Diana Rigg and Gabrielle Ferzetti.

Star Trek (2009) Film4 6:35pm-9:00pm (2 hours 25 minutes)
The trainee crew members of the starship Enterprise embark on their maiden flight, which pits them against a Romulan commander from the future who is planning a horrific revenge on those he blames for a tragedy in his own time. Sci-fi adventure based on the original TV series, starring Chris Pine, Zachary Quinto, Eric Bana, Zoe Saldana and Leonard Nimoy.

Star Trek Merchandise

The Fly (1986) Syfy 10:00pm-12:00am (2 hours)
A scientist invents a teleportation machine, but as he prepares to test the apparatus on himself he is unaware that a housefly is inside the system with him. The experiment causes his body to splice genetically with the insect, leading to a terrifying and grotesque transformation. David Cronenberg’s remake of the 1950s horror, starring Jeff Goldblum, Geena Davis and John Getz.

Alien (1979) Channel 4 11:25pm-1:40am (2 hours 15 minutes)
Crew members of a cargo spacecraft answer a distress call from a derelict alien vessel. However, their mission of mercy has fatal repercussions when a deadly, seemingly indestructible monster gets on board their ship and starts killing them one by one. Ridley Scott’s sci-fi horror, starring Sigourney Weaver, Tom Skerritt, Ian Holm and John Hurt.

Alien TShirts

SUNDAY 8th May

.
The Big Lebowski
(1998) ITV4 1:15am-2:20am (1 hour 5 minutes) 2 parts
A case of mistaken identity forces an ageing hippie to divide his time between trying to win a bowling tournament and searching for a wealthy industrialist’s kidnapped wife, while getting involved with assorted oddball characters in the process. The Coen brothers’ comedy, starring Jeff Bridges, John Goodman, Julianne Moore, Steve Buscemi, David Huddleston, Philip Seymour Hoffman and John Turturro.

The Secret of My Success (1987) ITV3 6:10am-7:20am (1 hour 10 minutes) 2 parts
A naive country boy travels to New York to make his fortune, only to end up working in a corporation’s mail room. He chances on a vacant office and hatches a plan to pass himself off as a top-ranking executive, but leading a double life proves harder than expected. Comedy, starring Michael J Fox, Helen Slater, Richard Jordan and Fred Gwynne.

Ace Ventura: Pet Detective (1994) Channel 5 2:00pm-3:35pm (1 hour 35 minutes)
An eccentric but brilliant former cop sets himself up to champion the underdog – as a private eye specialising in locating missing animals. The zany detective is called in to find a kidnapped dolphin – the mascot of an American football team – and uncovers a plot involving high-level police corruption. Comedy, starring Jim Carrey, Courteney Cox, Sean Young, Tone Loc and Noble Willingham.

The Fifth Element (1997) Channel 5 3:35pm-5:55pm (2 hours 20 minutes)
In the 23rd century, the world faces destruction from a seemingly unstoppable force of pure evil. Meanwhile, a New York cab driver encounters a mysterious woman destined to save the Earth from its fate, and has to protect her from a scheming arms dealer and a horde of alien mercenaries. Luc Besson’s sci-fi adventure, starring Bruce Willis, Milla Jovovich and Gary Oldman.

Robin Hood: Prince of Thieves (1991) Channel 5 6:00pm-9:00pm (3 hours)
An English nobleman returns home from the crusades to find his father has been murdered and the local people are repressed by the tyrannical rule of the Sheriff of Nottingham. Branded an outlaw, he recruits a group of bandits to fight for justice and protect the downtrodden. Action adventure, starring Kevin Costner, Alan Rickman, Morgan Freeman and Mary Elizabeth Mastrantonio.

Speed (1994) Film4 9:00pm-11:15pm (2 hours 15 minutes)
An LAPD cop discovers a psychopathic criminal has planted a bomb on a crowded bus, primed to go off if the vehicle drops below 50mph. He boards the vehicle and helps the hapless passenger who has been forced to take the wheel to keep a constant speed to avoid a disaster. Action thriller, starring Keanu Reeves, Sandra Bullock, Dennis Hopper and Jeff Daniels.

Weird Science (1985) GOLD 11:40pm-1:35am (1 hour 55 minutes)
Two sexually frustrated teenagers use their computer to design the perfect woman, but are ill prepared for the outcome when their creation comes to life. She decides to make men of them, by putting them in a series of situations that will force them to stand up for themselves. John Hughes’ sci-fi comedy, starring Kelly LeBrock, Anthony Michael Hall, Ilan Mitchell-Smith, Robert Downey Jr and Bill Paxton.

Whatever you’re up to this weekend, keep it breezy and remember to hit save. Always hit save.
xoxo

The Weekly Retro Movie Rundown 190

Slap my thigh and tickle my side! It’s another retro movie filled weekend!

With the weary Sun juuuuust starting to peep it’s head through the clouds welcoming a new season and (for us anyway) a much more fun part of the year, we find ourselves peering out of the window with anticipation and excited eyes as we imagine all the wonderful things that could just be on the horizon. Could it be camping? Could it be hiking? Or perhaps could it be the first day of 2016 where a tshirt if just about what you can get away with? Only sweet time will tell.

Have a happy retro weekend!

SATURDAY 2nd April

.
Fantastic Mr Fox
(2009) E4 9:00am-10:45am (1 hour 45 minutes)
A rebellious fox decides it is time to grow up and change his chicken-stealing ways for the sake of his wife and children. However, the presence of three wicked farmers near his woodland home proves a challenge he cannot resist. Stop-motion animated adventure based on the novel by Roald Dahl, with the voices of George Clooney, Meryl Streep, Jason Schwartzman and Bill Murray.

Fantastic Mr Fox Merchandise

Bugsy Malone (1976) More4 10:00am-11:50am (1 hour 50 minutes)
Alan Parker’s slapstick musical comedy, featuring a cast composed entirely of children and following a war between rival gangsters in 1920s New York – fought with custard pies and cream-firing Tommy guns. When a slick mobster acquires devastating new weapons, his arch rival enlists the aid of a small-time chancer to steal them. Starring Scott Baio, Florrie Dugger and John Cassisi, with Jodie Foster in an early appearance.

Captain Ron (1992) Film4 11:00am-1:00pm (2 hours)
An American businessman learns that his recently deceased uncle has left him a yacht moored in the Caribbean, and ill-advisedly puts his trust in a wayward one-eyed mariner to help him and his family sail the vessel back to Miami. Comedy adventure, starring Kurt Russell, Martin Short, Mary Kay Place and Benjamin Salisbury.

Sister Act (1992) Film4 1:00pm-3:05pm (2 hours 5 minutes)
Nightclub singer Deloris Van Cartier agrees to testify against her gangster boyfriend after witnessing a murder. Placed in protective custody by the authorities, she is less than pleased to discover she is expected to pose as chaste nun Sister Mary Clarence in a convent. Comedy, starring Whoopi Goldberg, Harvey Keitel, Maggie Smith, Bill Nunn and Kathy Najimy.

A Little Princess (1995) ITV2 2:25pm-3:25pm (1 hour)
A wealthy English girl is sent to an austere New York boarding school, where she charms the other youngsters with her stories of life in India – until her father goes missing in action, leaving her destitute and in the hands of the wicked headmistress. Drama based on Frances Hodgson Burnett’s classic novel, with Eleanor Bron, Liesel Matthews and Liam Cunningham.

Dr No (1962) ITV4 4:00pm-5:00pm (1 hour)
James Bond travels to the Caribbean to investigate the murder of a fellow agent, leading to a confrontation with a mysterious criminal mastermind hatching a plot to sabotage the US space programme. The first in the long-running spy thriller series, starring Sean Connery, Ursula Andress, Jack Lord and Joseph Wiseman.

Jungle 2 Jungle (1997) Film4 4:45pm-6:45pm (2 hours)
A businessman ventures deep into the Amazon to look for his estranged doctor wife seeking a divorce, only to discover he has a 13-year-old son who has been raised as part of a jungle tribe. The boy is sent back to New York with his father, but has a lot to learn about the modern world. Comedy, starring Tim Allen, Lolita Davidovich, Martin Short, JoBeth Williams and Sam Huntington.

Star Trek II: The Wrath of Khan (1982) 5STAR 5:45pm-8:00pm (2 hours 15 minutes)
The Enterprise crew faces a bitter battle to the death with an old enemy. Khan, a genetically engineered superhuman tyrant, has escaped exile on a barren planet and hijacked a starship to take his revenge on Admiral Kirk, while also scheming to turn an experimental planet-creating device into a doomsday weapon. Sci-fi adventure sequel, with William Shatner, Leonard Nimoy, Ricardo Montalban and Kirstie Alley.

Star Trek Merchandise

The Mummy Returns (2001) ITV2 7:35pm-8:35pm (1 hour)
Married explorers Rick and Evelyn battle the newly resurrected mummy Imhotep and his ruthless partner, who have captured their son. The undead creature is heading for a confrontation with a legendary ancient warrior – with power over a magical army to be won. Fantasy adventure sequel, starring Brendan Fraser, Rachel Weisz, John Hannah, Arnold Vosloo, Oded Fehr and Patricia Velasquez, with a brief appearance by Dwayne Johnson.

Alien (1979) Film4 9:00pm-11:15pm (2 hours 15 minutes)
Crew members of a cargo spacecraft answer a distress call from a derelict alien vessel. However, their mission of mercy has fatal repercussions when a deadly, seemingly indestructible monster gets on board their ship and starts killing them one by one. Ridley Scott’s sci-fi horror, starring Sigourney Weaver, Tom Skerritt, Ian Holm and John Hurt.

Alien TShirts

Hot Fuzz (2007) ITV 10:45pm-12:50am (2 hours 5 minutes)
An overly zealous, by-the-book London policeman is reassigned to a sleepy country village where the crime rate is virtually zero, and teamed up with an eager but dimwitted partner. But just as the officer’s uneventful new environment begins to chafe, a grisly series of so-called accidents gives him reason to suspect a strange conspiracy is afoot. Action comedy, with Simon Pegg, Nick Frost, Jim Broadbent, Timothy Dalton and Paddy Considine.

SUNDAY 3rd April

.
The Living Daylights
(1987) ITV 4:10pm-6:35pm (2 hours 25 minutes)
James Bond crosses the continents to help a KGB agent to defect to the West. While protecting him from an unknown assassin, the super-spy is drawn into the world of arms dealing and a plot to trade millions of pounds’ worth of diamonds for weapons to supply mercenaries around the world. Action adventure, with Timothy Dalton making his debut appearance as 007, alongside Maryam d’Abo, Joe Don Baker and Art Malik.

Grease 2 (1982) Film4 6:45pm-9:00pm (2 hours 15 minutes)
A shy English boy joins the senior class at Rydell High and immediately falls for the leader of the Pink Ladies. But she is only interested in tough guys, forcing him to adopt a dual identity as a mysterious biker. Musical sequel, starring Michelle Pfeiffer, Maxwell Caulfield, Lorna Luft, Eve Arden and Sid Caesar, with Didi Conn reprising her role as Frenchy from the original film.

Anchorman: The Legend of Ron Burgundy (2004) Comedy Central 9:00pm-11:00pm (2 hours)
The chauvinistic host of a top-rated American news programme in 1970s San Diego fights for his status and job security when both are threatened by the arrival of an ambitious female reporter, whose determination to become a newsreader leads to a bitter battle of the sexes. Comedy, starring Will Ferrell, Christina Applegate, Fred Willard and Steve Carell.

Anchorman Merchandise

Police Academy (1984) ITV4 9:00pm-10:00pm (1 hour)
An American police college lowers its entrance requirements in the hope of attracting new recruits, and in response, assorted dubious candidates turn up for enrolment. A short-tempered instructor is determined to weed out the bad apples, but a riot provides the clueless cops with a chance to prove their worth. Comedy, starring Steve Guttenberg, Kim Cattrall, Bubba Smith and GW Bailey.

The American President (1995) ITV3 10:15pm-11:15pm (1 hour)
The US president embarks on a relationship with an environmental lobbyist – but his delighted opponents jump at the chance to drag the pair through the gutter press, putting their romance and his career in jeopardy. Rob Reiner’s political comedy, starring Michael Douglas, Annette Bening, Martin Sheen, Richard Dreyfuss and Michael J Fox.

Whatever you’re up to this weekend, keep it funky and keep it fresh.

xoxo

The Weekly Retro Movie Rundown 48!

Three legged donkey! Weekend fun for all!

So, in a darkened city with towering sky scrapers adorned with gargoyles overlooking it’s streets. A city overrun with crime and debauchery, a  city where it’s inhabitants live in fear to even go outside at night, a city with a  crooked system controlled by a megalomaniac war lord with his evil thumb pressed down hard over whomever tries to overthrow him. Let us be your dynamic, fast as lightning, ever powerful, courageous Superhero as we pull our underpants up over our tights, strap on our boots and tie on our eye mask, we’ll use super powers of retro movie awesomeness, mega cinematic greatness and celluloid wonder.

Not only to end his evil reign but also bring you a happy retro weekend 🙂

SATURDAY 13th APRIL

Police Academy 4: Citizens on Patrol (1987)Channel 5 2:45pm-4:25pm (1 hour 40 minutes)
Commandant Lassard comes to the conclusion that his staff are overworked, so in an attempt to solve the problem, he assigns the cluelesscops to teach a group of equally inept civilians how to combat crime. Comedy sequel, with Steve Guttenberg, Sharon Stone, Bubba Smith,Michael Winslow and David Graf.

Rocky III (1982)Channel 5 4:25pm-6:20pm (1 hour 55 minutes)
World heavyweight boxing champion Rocky Balboa settles down into a life of luxury – but a cloud appears on the horizon in the shape of ambitious contender Clubber Lang, whose brutal fighting style represents a serious threat to his title. Drama, starring Sylvester Stallone, Mr T, Burgess Meredith, Talia Shire, Burt Young, Carl Weathers and Hulk Hogan.

Men's Rocky Logo T-Shirt £16.99 (also available for ladies!)
Men's Rocky Logo T-Shirt £16.99 (also available for ladies!)

E.T.: The Extra-Terrestrial (1982)ITV2 6:00pm-8:35pm (2 hours 35 minutes)
A lonely boy befriends an alien who has been left stranded on Earth. The two develop a psychic connection as the boy helps the extraterrestrial to contact his own people and call for rescue. However, living on Earth starts to have a devastating effect on the visitor’s health, while a government operative is determined to capture him for study. Steven Spielberg’s sci-fi fantasy, starring Henry Thomas, Drew Barrymore, Dee Wallace and Peter Coyote.

 Ladies Blue Keep Calm And Phone Home E.T. Acid Wash Vintage T-Shirt £19.99 (also available for men!)
Ladies Blue Keep Calm And Phone Home E.T. Acid Wash Vintage T-Shirt £19.99 (also available for men!)

Alien (1979)Film4 9:00pm-11:25pm (2 hours 25 minutes)
The crew of a cargo spacecraft answer a distress call from a derelict alien spacecraft. However, their mission of mercy has fatal repercussions when a deadly, seemingly indestructible alien monster gets aboard their ship and starts killing them one by one. Ridley Scott’s sci-fi horror, starring Sigourney Weaver, Tom Skerritt, Ian Holm and John Hurt.

SUNDAY 14th APRIL

The Addams Family (1991)Channel 4 1:40pm-3:40pm (2 hours)
Creepy couple Morticia and Gomez find their unconventional life threatened by a man claiming to be a long-lost relative. When they welcome him with open arms, they fall prey to a plot that could cost them their ancestral home and the family fortune. Black comedy based on the 1960s TV series, starring Anjelica Huston, Raul Julia, Christopher Lloyd, Christina Ricci, Jimmy Workman and Carel Struycken.

Three Men and a Baby (1987)Film4 4:40pm-6:40pm (2 hours)
The lives of three flat-sharing bachelors are turned upside down when they discover a baby left on their doorstep. Unfortunately, while trying to get to grips with the necessary parenting skills, they find themselves menaced by criminals searching for missing drugs. Comedy, directed by Leonard Nimoy, starring Tom Selleck, Ted Danson, Steve Guttenberg and Nancy Travis.

Weird Science (1985)Syfy 8:00pm-10:00pm (2 hours)
Two sexually frustrated teenagers use their computer to design the perfect woman, but are ill prepared for the outcome when their creation comes to life. She decides to make men of them, by putting them in a series of situations that will force them to stand up for themselves. John Hughes’ sci-fi comedy, starring Kelly LeBrock, Anthony Michael Hall, Ilan Mitchell-Smith, Robert Downey Jr and Bill Paxton.

Cocktail (1988)Channel 4 11:50pm-1:40am (1 hour 50 minutes)
An ambitious bartender and his mentor become the talk of New York before their differences drive them apart. Relocating in Jamaica, the barman is torn between the waitress he loves and a wealthy older woman who can make his dreams of running his own establishment come true. Drama, starring Tom Cruise, Bryan Brown, Elisabeth Shue and Lisa Banes.

Whatever you get up to this weekend remember never cross the road behind a bus and enjoy the little things.

Tata!